# SDR DL76L070050

- Difficulty date: January 21, 2007
- Submitted: January 22, 2007
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 51,047 hours, 7,751 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Control Panel
- Part number: 233T323521
- Part serial: D00847
- Condition: Malfunctioned
- Location: Boost Pump
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RIGHT FWD BOOST PUMP PRESS LIGHT ILLUMINATED.  REMOVED AND REPLACED FUEL BOOST PUMP PANEL PER M/M.  OPS CK GOOD.
